Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 1 de 1
Filtrar
Mais filtros










Base de dados
Intervalo de ano de publicação
1.
Cureus ; 11(10): e5875, 2019 Oct 09.
Artigo em Inglês | MEDLINE | ID: mdl-31763098

RESUMO

Diphenoxylate-atropine (Lomotil) intoxication incidence was significantly high in the past, but seeing such cases in the present day of modern and advanced medicine, hints about the gaps in the practice of medicine. In our case, a general physician maltreated an infant for diarrhea with an adult dose of diphenoxylate-atropine (Lomotil), a Food and Drug Administration (FDA) unapproved drug, which caused labored breathing and pinpoint pupils. After being maltreated, at the time of presentation to the emergency room (ER), she was being misdiagnosed as a case of dehydration until doctors noticed miosis and reached the diagnosis of diphenoxylate-atropine (Lomotil) toxicity. Her condition completely reversed with a single dose of naloxone. Hence, this case highlights the need for basic knowledge about the dosage of drugs for different age groups, especially infants, along with the importance of adherence to the evaluation protocols for accurate management.

SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA
...